Asked by Monique78
Did I Have Sex Too Soon After Novasure Ablation?
i had a Novasure ablation Nov. 12, 2008. i bleed and cramped for a week and half. then i stopped. i went to my gyn and he said that i could resume everything that i was doing just take my time and be careful. i had sex with my hubby last night and he was really gentle. this morning, i started cramping, and bleeding (bright red with discharge and small clots) and have been bleeding all day. am i having a setback? what is a setback? did we resume sex too soon? if so, what damage have we done? can the damage be reversed? is this normal? what are the symptoms of and how will i know if i am having a setback? did us having sex, totally mess up the whole procedure that my gyn performed? is there anything wrong? is this normal? will i always bleed after sex now? this cant possibly be my period because i thought that novasure was supposed to decrease and most of the time stop menstral cycles and it wouldnt be time for my regular cycle yet? my gyn said that my uterus was big (the size of a 14 week pregnancy) at the time of the procedure, does that have anything to do with me bleeding now? somebody please help me, im freaking out!!!
Thank you for your question.
I am not a medical professional and am not able to give you any medical advice.
After reading information on novasure.com, what you have experienced does not sound out of the ordinary. According to the information, "
A watery and/or bloody discharge following the
NovaSure procedure is normal. It could start immediately following
the procedure or a couple of weeks afterward. The discharge may
only last briefly, or may last up to a couple of months. It could even
come and go, increasing after certain activities. This is quite normal
and can be expected with any endometrial ablation procedure."
The information also states that it takes about 3 months for your body to adjust to the procedure and you won't be able to tell what your monthly flow will be like until after that time.
If you are concerned, the best thing to do would be to talk to your doctor.